A member asked:

I think erythema ab igne appeared on breast after using heating pad on chest but went away. does this mean i can't use heat on my chest any more?

A doctor has provided 1 answer
Dr. Susan Rhoads answered

Specializes in Family Medicine

Not for long.: Using heating pads too long and too often can cause chronic skin changes, including darkening of skin in a reticulated (mottled) pattern for anyone. Use heating pads for 30 minutes at a time max, and wait at least an hour before using it again.

Answered 12/27/2020

3.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...